# SDR C77A2018091300004

- Difficulty date: September 13, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 27,868 hours, 16,710 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031033021
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, INSPECTION DISCOVERED THE LT WING FIXED LEADING EDGE RIB 17 TO RIB 22 SKIN, P/N 170-31033-021, CRACKED AT THE SLAT 2 TRACK 5 CUT-OUT (REF ETD2018-170-095194, FIGURE 1). THE LENGTH OF THE CRACK EXCEEDS THE REPAIRABLE LIMITS PROVIDED IN SRM PART II 57-49-01/REPAIR 06P. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF THE CRACKED LT WING SKIN. REMOVE THE CRACK AND INSTALL A SINGLE INTERNAL REPAIR DOUBLER PER ETD2018-170-095194. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR.
